Hi What; It does not list that in the side effects but that does not mean it can't happen even more so if you are new to this dose it takes about 4 to 6 weeks to just see if you're on the right dose so stick with it. But there are like mood changes etc which could be part of the problem or being tired etc as your body adjust to the medication. Now if you have been on it for a while you might get a new blood test and make sure your dose does not need to be adjusted. best of luck it well come back if it is from this just hang in there.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 May 2011 • 2 answers
Updated 18 Apr 2016 • 2 answers
Updated 10 Jun 2016 • 2 answers
Updated 15 Feb 2017 • 1 answer
My GP recently increased my levothyroxine from 75 a day to 100. Mainly as I said I felt tired and l?
Updated 16 Oct 2018 • 1 answer